HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
56巻3号 (2005.7) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
keizaikenkyu05603193.pdf7258KbAdobe PDF
Title: 整合的選好・順序拡張の存在定理・選択関数の合理化可能性
Other Titles: Coherent Preferences, Existence of an Ordering Extension, and the Rationalizability of Choice Functions
Authors: 鈴村, 興太郎
Issue Date: 25-Jul-2005
Publisher: 岩波書店
Citation: 経済研究
Volume: 56
Issue: 3
Start Page: 193
End Page: 202
Language: jpn
DOI: 10.15057/21530
Text Version: publisher
Appears in Collections:56巻3号 (2005.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback